Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

On a construction of the twistor spaces of Joyce metrics


Author: Nobuhiro Honda
Journal: J. Algebraic Geom. 17 (2008), 709-750
DOI: https://doi.org/10.1090/S1056-3911-08-00474-8
Published electronically: February 20, 2008
MathSciNet review: 2424925
Full-text PDF

Abstract | References | Additional Information

Abstract: We explicitly construct the twistor spaces of some self-dual metrics with torus action given by D. Joyce. Starting from a fiber space over a projective line whose fibers are compact singular toric surfaces, we apply a number of birational transformations to obtain the desired twistor spaces. These constructions are based on a detailed analysis of the anticanonical system of the twistor spaces.


References [Enhancements On Off] (What's this?)

  • 1. A. Fujiki, Compact self-dual manifolds with torus actions, J. Diff. Geom. 55 (2000), 229-324. MR 1847312 (2002k:57085)
  • 2. N. Hitchin, Linear field equations on self-dual spaces, Proc. London Math. Soc. 370 (1980), 173-191. MR 563832 (81i:81057)
  • 3. D. Joyce, Explicit construction of self-dual $ 4$-manifolds, Duke Math. J. 77 (1995), 519-552. MR 1324633 (96d:53049)
  • 4. C. LeBrun, Explicit self-dual metrics on $ {\mathbf{CP}}^2\char93 \cdots\char93 {\mathbf{CP}}^2$, J. Diff. Geom. 34 (1991), 223-253. MR 1114461 (92g:53040)
  • 5. C. LeBrun, Self-dual manifolds and hyperbolic geometry, Einstein metrics and Yang-Mills connections (Sanda, 1990), Lecture Notes in Pure and Appl. Math. 145 (1993), 99-131. MR 1215284 (94h:53060)
  • 6. T. Oda, `Convex Bodies and Algebraic Geometry', Ergebnisse der Math., Springer-Verlag, Berlin, 1988. MR 922894 (88m:14038)
  • 7. P. Orlik, F. Raymond, Actions of the torus on $ 4$-manifolds, I, Trans. Amer. Math. Soc. 152 (1970), 531-559. MR 0268911 (42:3808)
  • 8. H. Pedersen, Y. S. Poon, Equivariant connected sums of compact self-dual manifolds, Math. Ann. 301 (1995), 717-749. MR 1326765 (95m:53069)


Additional Information

Nobuhiro Honda
Affiliation: Department of Mathematics, Graduate School of Science and Engineering, Tokyo Institute of Technology, 2-12-1, O-okayama, Meguro, 152-8551, Japan
Email: honda@math.titech.ac.jp

DOI: https://doi.org/10.1090/S1056-3911-08-00474-8
Received by editor(s): July 9, 2006
Received by editor(s) in revised form: November 30, 2006
Published electronically: February 20, 2008

American Mathematical Society